Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A Helly type theorem on the sphere


Author: Meir Katchalski
Journal: Proc. Amer. Math. Soc. 66 (1977), 119-122
MSC: Primary 52A35
MathSciNet review: 0470868
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper establishes a Helly type theorem for convex sets in $ {S_n}$, the n-dimensional unit sphere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A35

Retrieve articles in all journals with MSC: 52A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0470868-9
PII: S 0002-9939(1977)0470868-9
Keywords: Convex sets, n-dimensional unit sphere, Helly type theorems
Article copyright: © Copyright 1977 American Mathematical Society